MAUDE Adverse Event Report: DRIVE MEDICAL GMBH & CO. KG DRIVE; BATH LIFT

DRIVE MEDICAL GMBH & CO. KG DRIVE; BATH LIFT
Model Number 477200252
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 12/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath chair.The end user reported that "both hooks that hold the back broke and dropped down," causing her to hit her head and sustain minor injuries.The end user did not seek medical attention.Drive attempted but was not able to retrieve the unit for evaluation.

Brand Name
DRIVE
Common Device Name
BATH LIFT
Manufacturer (Section D)
DRIVE MEDICAL GMBH & CO. KG
leutkircher str. 44
isny baden, wurttemberg 88316
GM  88316
MDR Report Key14945798
Report Number2438477-2022-00049
Device Sequence Number15001527
Product Code FSA
UDI-Device Identifier00822383227542
UDI-Public822383227542
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2022
Report Date (Section F) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number477200252
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/07/2022
Device Age18 MO
Event Location Home
Date Report to Manufacturer06/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA07/07/2022